# SDR UALA2011022500957

- Difficulty date: February 24, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 56,469 hours, 21,095 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Control Module
- Part number: 769106A
- Part serial: 41
- Condition: Failed
- Location: Rat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HYD RAT FAILS OPS TEST.  REPLACED RAT GROUND CONTROL MODULE, NO HELP. REPLACED RAM AIR TURBINE. OPS ARE NORMAL.
